# SDR 98ZZZX3121

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 6720 · Tail Rotor Control System
- Part: Spider
- Part number: 350A33200405
- Condition: Worn
- Location: T/R Pitch Change
- Part time: 547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH CHANGE SPIDER, SEALS DETERIORATED AND WORN BEYOND SERVICEABLE LIMITS.  EXCESSIVE PLAY WITHIN SPLIT BUSHINGS. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
